# SDR CALA2022122603488

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 67,390 hours, 23,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 987 L-Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 987, FLOOR BEAM UPPER SURFACE HAS CORROSION AT MULT. LOCATIONS FROM LBL45 TO RBL45.  CUT OFF DAMAGED UPPER T-CHORD, REPAIRED FLOOR BEAM FS 987 IAW B737-800 SRM 53-70-51-2R-4 REPAIR 4.  CUT OFF DAMAGED UPPER T-CHORD, REPAIRED FLOOR BEAM FS 987 IAW B737-800 SRM 53-70-51-2R-4 REPAIR 4.
